# SDR IXXA20240503002

- Difficulty date: March 18, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T50196
- Condition: Corroded
- Location: Bs 566 Rbl36-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR SILL ATTACH ANGLE IS CORRODED AT NUTPLATES BS 566, RBS 36-BL 38
